Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking neuromedicine treatment for weakness, respiration problem, rigidity in limbs, no sensitivity. No improvement. Suggestions?

Thank you sir ,for providing your valuable time...I am an engneering student(Age 23) ...About 4 months before inn college I was senselessed.Then I had done MRI of brain,, EEG ,every report s are normal...but i am geting weak day by day.respiration problem, Muscle tone .Suddenly fall anywhere,anf have no control to prevent myself from falling..Wrigidity in right limbs ,I have sense but can t able to response......I am undergoing neuromedicine treatement...Doctor gave me Zapig 0.5(twice daily).but there is no significant improvement.....What can I do?pls give me a suggestion...
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The most important point is to make a correct diagnosis. Based on your description, a clear cut diagnosis has not been made. This is because all your tests have come as normal.

You are currently being treated with anti-anxiety medications. We need to confirm whether or not you have anxiety problems.

Please consult a neurologist for detailed evaluation and treatment.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor